Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What do you use to stop your heart burn?

I have a tablespoon of mustard. What about you? We all know that heart burn comes along with pregnancy, so what do you use to get rid of it?

Answer Question
 
prissysayshi

Asked by prissysayshi at 5:58 AM on Mar. 24, 2011 in Pregnancy

Level 16 (2,783 Credits)
Answers (9)
  • never had heartburn with my son and i would eat spicy food alot with him and with this pregnancy i have had it 2wice adn i have used tums, worked for me
    Snavarro08

    Answer by Snavarro08 at 6:00 AM on Mar. 24, 2011

  • tums
    jenn4443

    Answer by jenn4443 at 6:03 AM on Mar. 24, 2011

  • I ended up going through 4-5 different medications because I had it so bad it was causing me to throw up several times/day the entire 9 months.
    missanc

    Answer by missanc at 8:10 AM on Mar. 24, 2011

  • Definitely Tums. Nothing else helps!
    lovingmy4babies

    Answer by lovingmy4babies at 9:13 AM on Mar. 24, 2011

  • Milk.
    Anonymous

    Answer by Anonymous at 9:19 AM on Mar. 24, 2011

  • Ugh..Don't miss heartburn! Avoid things that trigger it! Chocolate was a huge nono for me! Also- my doctor eventually prescribed some pepcid something..lol..ask them? Good luck! P.S. Not to burst your bubble..but it can only get worse..as your belly expands and adds more pressure..lol
    Ella_Bella20

    Answer by Ella_Bella20 at 9:26 AM on Mar. 24, 2011

  • tums also try maalox
    goobersmom713

    Answer by goobersmom713 at 9:31 AM on Mar. 24, 2011

  • actually tums and rolaids both helped for about 15 minutes then it would come back and i eventually figured out that the best thing in the world for me to take was a good big drink of regular coke..got rid of it right away and it stayed away for a while sometimes days...but if i didnt have any coke or any other dark regular soda(diet didnt work at all) milk worked but i could only drink 2 percent cuz i had a bad reaction to regular milk..it would make me feel sick
    ahsot1230

    Answer by ahsot1230 at 11:57 AM on Mar. 24, 2011

  • I was taking tums but it wasn't helping a whole lot so the doc told me I could take Zantac
    momoflilangel

    Answer by momoflilangel at 9:29 PM on Mar. 24, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN